# SDR DALA2016041802992

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1193-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN STRUCTURE AT FWD LOWER CORNER AND AFT UPPER CORNER BETWEEN  BS 1193-1212 RT SIDE.  FASTENERS AND DAMAGE WERE REMOVED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-30-5, 53-05, FIG 122 AND ER/A 487747-14MA, REV ORIGINAL AND 493648-14MA REV: A.
